×

Whitney-Cartan product formulae. (English) Zbl 0205.53103


MSC:

55N45 Products and intersections in homology and cohomology
55S99 Operations and obstructions in algebraic topology
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Adem, J.: The relations on Steenrod powers of cohomology classes. Algebraic geometry and topology, p. 191-238. Princeton: University Press 1967. · Zbl 0199.26104
[2] James, I. M., Thomas, E.: An approach to the enumeration problem for non-stable vector bundles. J. Math. Mech.3, 485-506 (1965). · Zbl 0142.40701
[3] MacLane, S.: Homology. New York: Academic Press 1963.
[4] Mahowald, M.: On obstruction theory in orientable fiber bundles. Trans. Amer. Math. Soc.110, 315-349 (1964). · Zbl 0128.16805
[5] Massey, W., Peterson, F.: Cohomology structure of certain fiber spaces I. Topology4, 47-66 (1964). · Zbl 0132.19103
[6] Milgram, J.: Cartan formulae (to appear). · Zbl 0218.55028
[7] Mosher, R.: Secondary characteristic classes fork-special bundles. Trans. Amer. Math. Soc.131, 333-344 (1968). · Zbl 0159.53601
[8] ?: The product formula for the third obstruction. Pacific J. Math.27, 573-578 (1968). · Zbl 0174.26203
[9] Peterson, F., Stein, N.: Secondary characteristic classes. Ann. of Math.76, 510-523 (1962). · Zbl 0107.16904
[10] Serre, J. P.: Homologie singulière des espaces fibrés. Ann. of Math.54, 425-505 (1951). · Zbl 0045.26003
[11] Spanier, E.: Algebraic topology. New York: McGraw-Hill 1966. · Zbl 0145.43303
[12] Steenrod, N., Epstein, D.: Cohomology operations. Ann. of Math. Studies No. 50, Princeton Univ. Press 1962. · Zbl 0102.38104
[13] Thom, R.: Espaces fibrés en sphères et carrés de Steenrod. Ann. Ecole Norm. Sup.69, 109-182 (1952). · Zbl 0049.40001
[14] Thomas, E.: Seminar on fiber spaces. Lecture notes in Mathematics No. 13. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0151.31604
[15] Thomas, E.: An exact sequence for principal fibrations. Bol. Soc. Mat. Mexicana 35-45 (1967). · Zbl 0183.51702
[16] ?: Postnikov invariants and higher order cohomology operations. Ann. of Math.85, 184-217 (1967). · Zbl 0152.22002
[17] Whitehead, G.: Generalized homology theories. Trans. Amer. Math. Soc.102, 227-283 (1962). · Zbl 0124.38302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.